Ando, M. and Greenlees, J.P.C. (2011) Circle-equivariant classifying spaces and the rational equivariant sigma genus. Mathematische Zeitschrift, 269 (3-4). pp. 1021-1104. ISSN 0025-5874
Abstract
We analyze the circle-equivariant spectrum MString_C which is the equivariant analogue of the cobordism spectrum MU<6> of stably almost complex manifolds with c_1=c_2=0. The second author has shown how to construct the ring T-spectrum EJ representing the T-equivariant elliptic cohomology associated to a rational elliptic curve J. In the case that J is a complex elliptic curve, we construct a map of ring T-spectra MString_C --> EJ which is the rational equivariant analogue of the sigma orientation of Ando-Hopkins-Strickland. Our method gives a proof of a conjecture of the first author.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © Springer-Verlag 2010. This is an author produced version of a paper subsequently published in Mathematische Zeitschrift. Uploaded in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Beccy Shipman |
Date Deposited: | 04 Mar 2009 17:20 |
Last Modified: | 05 Oct 2017 05:20 |
Published Version: | https://doi.org/10.1007/s00209-010-0773-7 |
Status: | Published |
Publisher: | Springer Verlag |
Identification Number: | 10.1007/s00209-010-0773-7 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:7803 |